# SDR UALA2011111106173

- Difficulty date: November 11, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 64,247 hours, 9,419 cycles
- Engine: Pwa PW40903
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAN PRESS LEFT MSG SHOW ON EICAS.  DF PER MEL 3621A. -INF-  :MSG SHOULD READS MAN PRESS SENSOR LEFT. -ADJ-  :MSG 36-10480 LATCHED.  PERFORMED FIM 36-21 TASK 805 AND GRD TEST PASSED.  MSG ERASED AND NO FAULT NOTED.
